# SDR SWAA2022020936989

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 19,711 hours, 8,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** MULTIPLE AREAS ON L/H FLOOR TO SIDEWALL SUPPORT CHANNEL FROM STA 727G - 847 LBL 28 / REMOVED CORROSION IN 9N AREA L= 1.20 X W= .70 X D=.020 ORIGINAL THICKNESS .040 FOUND TO BE OUT OF LIMITS PER 53-00-53-1A-2 REMOVED ZEE CHANNEL FROM STA 727F+6 TO STA 847 FABRICATED NEW ZEE CHANNEL FROM MATERIAL BAC1496-377 EXTRUSION LOT# 5064695-1 PER BOEING DWG 146A7502 REV: - AND SRM 53-00-53-2R-5 ALODINE AND PRIME PER AMM 51-00-58-201 AND AMM 51-21-72-370-804 INSTALLED PER BOEING DWG 146A7500 REV- AND SRM 53-00-53-2R-5 REPAIR SPLICE LOCATIONS ARE STA 727F+6 AND 727G+10 AND 777.
